# SDR ASAA2013032494244

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,914 hours, 4,736 cycles
- Engine: Cfmint CFM567B273
- Engine time: 14,967 hours, 4,817 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896162
- Condition: Vibration
- Location: Nr 1
- Part time: 14,967 hours, 4,817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF AND CLIMB,  F/A AND PAX REPORTED LOUD VIBRATION FROM LT ENGINE AND ODOR OF OIL & SMOKE IN CABIN.  SOUND REDUCED WITH POWER 70 N1.  ALL ENGINE INDICATIONS NORMAL VIBRATION INCREASED DURING DESCENT WITH POWER AT IDLE.  ALL C/P INDICATIONS NORMAL.  NORMAL APP LDG. VIBRATION METER INCREASED TO 1.0 ON DESCENT THEN REDUCED TO .4.   TROUBLESHOOTING REVEALED AUDIBLE AND TACTILE VIBRATION FROM NR 1 ENGINE MOST PRONOUNCED AT 91.3 AND 80. ENGINE VIBRATION 1.1 UNITS AT 55-57.  REMOVED NR 1 ENGINE IAW T/C 78471000, INSTALLED NR 1 ENGINE REF T/C 78471001.
